MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, DUAL PATIENT CONNECT; System, Peritoneal, Automatic Delivery
Catalog Number 050-87212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Peritonitis (2252)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a peritoneal dialysis (pd) nurse that this patient on pd therapy has peritonitis.There were no reported allegations that the event was caused by fresenius product.Rather, it was stated the patient will not be doing home therapy (ht) and a request was made to cancel the pd order.In additional follow-up, the reporting pd nurse confirmed that on (b)(6)2026 the patient was seen in the outpatient pd clinic with symptoms of abdominal pain.The nurse stated the patient had a pd culture obtained (the same day) which grew the bacteria actinomycetes and had an elevated white blood cell (wbc) count (result not provided).The patient was treated with oral levaquin (dose not provided) and intra-peritoneal (ip) vancomycin and cefepime (dosing not provided) for peritonitis.However, subsequently on (b)(6)2026, the patient was hospitalized for removal of the pd catheter (not a fresenius product).At this time, the patient was switched to intravenous (iv) antibiotic therapy (details unknown).Additionally, the patient was transitioned to hemodialysis for renal replacement needs.The patient remained in the hospital at the time follow-up was performed and is expected to continue outpatient hemodialysis upon discharge.The nurse could not provide the exact cause for peritonitis.However, it was confirmed the patient did not have fluid leaks or any issues/malfunctions with fresenius products in relation to the event.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.  clinical review: a temporal relationship exists between the pd therapy with the liberty select cycler/liberty cycler set and the patient¿s peritonitis event.Based on the available information, the exact cause for peritonitis cannot be determined.However, there is no allegation nor any objective evidence that a liberty select cycler/liberty cycler set malfunction or product deficiency caused the peritonitis event.Peritonitis is a well-documented complication in patients undergoing pd therapy which is most often associated with a breach in aseptic technique during the pd exchange.

Brand Name
LIBERTY CYCLER SET, DUAL PATIENT CONNECT
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50177600
Report Number0008030665-2026-02130
Device Sequence Number20887084
Product Code FKX
UDI-Device Identifier00840861100736
UDI-Public00840861100736
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K173718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number050-87212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid; Liberty Select Cycler
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale